MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM5000
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net, the implantable cardiac monitor (icm) exhibited under sensing.No intervention or procedure was reported.The patient had no consequences.
 
Additional Manufacturer Narrative
Further information was requested but not yet received.

Brand Name
Assert-IQ¿ ICM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50189951
Report Number2017865-2026-16676
Device Sequence Number21304087
Product Code MXC
UDI-Device Identifier05415067047793
UDI-Public(01)05415067047793(10)S000106188(17)270111
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K230286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM5000
Device Lot NumberS000106188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale